Results 21 to 30 of about 1,031 (124)

Edge pancyclic derangement graphs

open access: green, 2022
7 pages, 1 ...
Zequn Lv, Mengyu Cao, Mei Lu
openalex   +4 more sources

Hamiltonian and Pancyclic Graphs in the Class of Self-Centered Graphs with Radius Two

open access: diamondDiscussiones Mathematicae Graph Theory, 2018
The paper deals with Hamiltonian and pancyclic graphs in the class of all self-centered graphs of radius 2. For both of the two considered classes of graphs we have done the following. For a given number n of vertices, we have found an upper bound of the
Hrnčiar Pavel, Monoszová Gabriela
doaj   +2 more sources

Pancyclicity and NP-completeness in planar graphs

open access: bronzeDiscrete Applied Mathematics, 2000
AbstractA graph is called v-pancyclic if it contains a cycle of length l containing a given vertex v for 3⩽l⩽n, and a graph G is called vertex pancyclic if G is v-pancyclic for all v. In this paper, we show that it is NP-complete to determine whether a 3-connected cubic planar graph is v-pancyclic for given vertex v, it is NP-complete to determine ...
Mingchu Li   +2 more
openalex   +3 more sources

A sufficient condition for pancyclic graphs [PDF]

open access: greenBulletin of the Australian Mathematical Society
Abstract A graph G is called an $[s,t]$ -graph if any induced subgraph of G of order s has size at least $t.$ We prove that every $2$ -connected $[4,2]$ -graph of order at least $7$ is pancyclic.
Xingzhi Zhan
openalex   +3 more sources

Pancyclicity of Hamiltonian and highly connected graphs

open access: greenJournal of Combinatorial Theory, Series B, 2009
A graph G on n vertices is Hamiltonian if it contains a cycle of length n and pancyclic if it contains cycles of length $\ell$ for all $3 \le \ell \le n$. Write $ (G)$ for the independence number of $G$, i.e. the size of the largest subset of the vertex set that does not contain an edge, and $ (G)$ for the (vertex) connectivity, i.e.
Peter Keevash, Benny Sudakov
openalex   +5 more sources

Hamiltonian degree conditions which imply a graph is pancyclic [PDF]

open access: bronze, 1990
We use a recent cycle structure theorem to prove that three well-known hamiltonian degree conditions (due to Chvátal, Fan, and Bondy) each imply that a graph is either pancyclic, bipartite, or a member of an easily identified family of ...
Douglas C. Bauer, E. F. Schmeichel
openalex   +2 more sources

Hamiltonian pancyclic graphs

open access: bronzeDiscrete Mathematics, 1983
Denise Amar   +3 more
openalex   +3 more sources

On the Maximal Graph of a Commutative Ring [PDF]

open access: yesMathematics Interdisciplinary Research, 2023
‎Let $R$ be a commutative ring with nonzero identity‎. ‎Throughout this paper we explore some properties of two certain subgraphs of the maximal graph of $R$‎.
Masoumeh Soleimani   +2 more
doaj   +1 more source

Hamiltonicity of graphs perturbed by a random regular graph

open access: yesRandom Structures &Algorithms, Volume 62, Issue 4, Page 857-886, July 2023., 2023
Abstract We study Hamiltonicity and pancyclicity in the graph obtained as the union of a deterministic n$$ n $$‐vertex graph H$$ H $$ with δ(H)≥αn$$ \delta (H)\ge \alpha n $$ and a random d$$ d $$‐regular graph G$$ G $$, for d∈{1,2}$$ d\in \left\{1,2\right\} $$. When G$$ G $$ is a random 2‐regular graph, we prove that a.a.s.
Alberto Espuny Díaz, António Girão
wiley   +1 more source

Home - About - Disclaimer - Privacy